RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Page 527 (Mi de8590)  

Short Communications

On the smoothness of solutions that go off to infinity

A. P. Begun

Saint Petersburg State University

Full text: PDF file (161 kB)

English version:
Differential Equations, 1995, 31:3, 490–491

Bibliographic databases:
UDC: 517.925
Received: 06.05.1994

Citation: A. P. Begun, “On the smoothness of solutions that go off to infinity”, Differ. Uravn., 31:3 (1995), 527; Differ. Equ., 31:3 (1995), 490–491

Citation in format AMSBIB
\Bibitem{Beg95}
\by A.~P.~Begun
\paper On the smoothness of solutions that go off to infinity
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 527
\mathnet{http://mi.mathnet.ru/de8590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373050}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 490--491


Linking options:
  • http://mi.mathnet.ru/eng/de8590
  • http://mi.mathnet.ru/eng/de/v31/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019